# SDR R61A2018042800515

- Difficulty date: April 13, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N121JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,280 hours, 15,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOORBEAM AT FRAME 90,  RBL 33 WAS FOUND CORRODED AT A NUT CLIP HOLE.  REMOVED AND REPLACED IAW  SRM 51-75-16, 53-23-10, AND 51-40-08.
